# SDR SWAA2024081617891

- Difficulty date: July 26, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED SURROUND STRUCTURE SUPPORT CLIP AT STGR 7L STA 1006 CRACKED. (MARKED)<[01] UPDATED 3 MEASUREMENTS;[02] REMOVED AND REPLACED AED SURROUND STRUCTURE SUPPORT CLIP AT STR 7L STA 1006 PER SRM 51-40-02-OG-0 AND DWG 147A0010 SHEET 0782;[03] VERIFIED CORRECTIVE ACTION 2
